Some information related to my publications can be found in my profile at  MathSciNet (requires MathSciNet license) and at Google Scholar. Some of my papers are also provided at arXiv.

Back to homepage

   
Preprints

    [26]. Regularity of quasi-n-harmonic mappings into NPC spaces (with Chang-Lin Xiang), arXiv, 2017.
    [25]. Characterizations of generalized John domains in Rn via metric duality (with Pawel Goldstein, Pekka Koskela and Debanjan Nandi), arXiv, 2017.
    [24]. Mappings of finite distortion: size of the branch set (with Stanislav Hencl and Ville Tengvall), preprint, 2017.
    [23]. Harmonic mappings between singular metric spaces, arXiv, 2017.
    [22]. Area minimizing discs in locally non-compact spaces (with Stefan Wenger), arXiv, 2017. 
    [21]. Geometric function theory: the art of pullback factorization (with Marshall Williams), arXiv, 2016.
    [20]. Equivalence of quasiregular mappings on subRiemannian manifolds via the Popp extension (with Tony Liimatainen), arXiv, 2016.
    [19]. Porosity of the branch set of discrete open mappings with controlled linear dilatation (with Marshall Williams), arXiv 2015.
    [18]. Quasiregular mappings between subRiemannian manifolds (with Sebastiano Nicolussi Golo and Marshall Williams), arXiv 2015.
   

Published or Accepted Articles 

    [17]. Intrinsic geometry and analysis of Finsler structures, Ann. Mat. Pura. Appl. 196 (2017), no. 5, 1685-1693.
    [16]. Fractional Sobolev-Poincare inequalities in irregular domains, Chin. Ann. Math. Ser. B. 38 (2017), 839856.
    [15]. Sharpness of uniform continuity of quasiconformal mappings onto s-John domains (with Pekka Koskela), Ann. Acad. Sci. Fenn. Math. 42 (2017), 51-59.
    [14]. Mappings of finite distortion: boundary extension in uniform domains (with Tuomo Akkinen), Ann. Mat. Pura. Appl. 196 (2017), 65-83.
    [13]. Inverse problems for p-Laplace type equations under monotonicity assumptions (With Manas Kar and Mikko Salo), Rend. Istit. Mat. Univ. Trieste 48 (2016), 7999 (a special issue in honor of the 60th birthday of Giovanni Alessandrini).
    [12]. Quantitative uniquness estimates for p-Laplace type equations in the plane (with Manas Kar), Nonlinear Anal. 143 (2016), 19-44.
    [11]. The branch set of a quasiregular mapping between metric manifolds (with Marshall Williams), C. R. Math. Acad. Sci. Paris 356 (2016), 155-159.
    [10]. L-infinity variational problems associated to measurable Finsler structures (with Chang-Lin Xiang and Dachun Yang), Nonlinear Anal. 132 (2016), 126-140.
     [9]. Sharp capacity estimates in s-John domains, Potential Anal. 43 (2015), no. 2, 277-288.
     [8]. Mappings of finite inner distortion: global homeomorphism theorem,  J. Geom. Anal. 25 (2015), no. 3, 1969-1991.
     [7]. Generalized quasidisks and conformality II, Proc.Amer.Math.Soc. 143 (2015), no. 8, 3505-3517.
     [6]. Mappings of finite distortion between metric measure spaces, Conform. Geom. Dyn. 19 (2015), 95-121.
     [5]. Uniform continuity of quasiconformal mappings onto generalized John domains, Ann. Acad. Sci. Fenn. Math. 40 (2015), no.1, 183-202.
     [4]. Regularity of the inverse of a homeomorphism with finite inner distortion,  Acta Math. Sin. (Engl. Ser.) 30 (2014), no.12, 1999-2013.
     [3]. Mappings of Finite Distortion of Polynomial Type, J. Geom. Anal. 24 (2014), no. 2, 1052-1063. 
     [2]. Generalized quasidisks and conformality (with Pekka Koskela and Juhani Takkinen),  Publ.Mat., 58 (2014), no. 1, 193-212. 
     [1]. Generalized John disks (with Pekka Koskela),  Cent. Eur. J. Math., 12 (2014), no. 2, 349-361.
    
PhD Thesis
      Generalized quasidisks and the associated John domains, Volumn 138 of Report. University of Jyvaskyla, Department of Mathematics and Statistics. University of Jyvaskyla, Jyvaskyla 2013.


Other publications

Mentors, Colleagues and Collaborators